# SDR GTIA2025060538944

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,876 hours, 23,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: D5211081920000
- Condition: Damaged
- Location: Zone 800
- Part time: 51,877 hours, 23,771 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L1 DOOR DENT FWD LOWER EDGE OF 2.5INCH L X. 187INCH D ALLOWABLE DAMAGE AS PER SRM 52-10-00 PB 101 DIA 106, FIG 109 REPAIR CATEGORY B. HFEC I NSP DUE IN 3000FC AS PER NTM CH 51-10-08 PB 601. (GENERAL WATCH ITEM).  RAF 3336560-02 CREATED AND SDR 3336560-02 CREATED -PERFORMED PERMANENT REPAIR LOC LI DOOR LEFT LOWER EDGE IAW A320 SRM 52-10-00-300-003. THIS REPAIR IS CATEGORY B AND REQUIRED INSPECTION, INSPECTION THRESHOLD 60,000 FC (FH NOT RELEVANT) IAW SRI 52-10-00-205-022"
